# SDR FDEA202203310792

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 51,481 hours, 24,522 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402235
- Part serial: 0274
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

ON APPROACH, LOWERING FLAPS TO 20, WE GOT TE FLAP  DISAGREE LIGHT AND EICAS MESSAGE.  RAN QRH, USED  ALT FLAP SWITCH & LANDED.  FLAP LEVER WAS  CONFIRMED TO BE IN THE DETENT.  INTERROGATED FLAP/SLAT ELEC UNITS #1, #2 & #3 IAW  (FIM) 27-51 FAULT TREE 805.  INTERROGATED FSEU #1.  THERE WERE NO EXISTING FAULTS.  FOUND #5 FLAP TANSMMISION TORQUE INDICATOR POPPED. REMOVED AND REPLACE SAME REF   B757 MM 27-51-06-4. LEAK AND OPS CHECK GOOD. PERFORMMED EXTEND AND RETACK WITH NO FAULTS AND PERFORMED FLAP TRAMSMITTER CHECK ALL WITH IN LIMITS.
